Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sharp pain on the right side of chest,tingling in arms, short of breath with rapid heartbeat. Cause ?

My son is 29 yrs old and lives in a different state than I, in a phone conversation today he told me that he had a painful and frightening experience today. He said he was laying down watching television when he felt a sharp pain on the right side of his chest , he was short of breathe, had a rapid heartbeat and felt his right arm and hand tingle/go numb. Any ideas of the cause?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Thanks for posting your query
what is he BP Status.he had taken sound sleep last night or not.he felt any home sickness/anxiety/deppretion.during exertion he have also thats problem.he have any gastric problem.
first you can investicate ECG/BP Measure.
even for good wealth you can take sys digex (adven pharma) kali phos 6x 4 tab 4 times , drop essentia aura (wsi pharma) 10 drops in 1/2 cups of water two times in a day
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
dr neeraj gupta
Answered: Mon, 19 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor